# SDR SWIA201437645

- Difficulty date: May 14, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 27,527 hours, 23,365 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Solenoid Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING GEAR DOWN, RECEIVED PARK BRAKE SOV CAUTION MESSAGE. INITIATED GO AROUND MESSAGE CLEARED ITSELF, COMPLIED WITH QRH.  R & R PARKING BRAKE SOV ASSY SOLENOID VALVE IAW AMM.
